Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

67853 Publikationen

1979 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1781898 OA
Ringel, C. M. (1979). “The spectrum of a finite dimensional algebra” in Ring theory. Proceedings of the 1978 Antwerp Conference, Van Oystaeyen, F. ed. Lecture notes in pure and applied mathematics , vol. 51, (New York: Dekker), 535-597.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781899 OA
Ringel, C. M., and Roggenkamp, K. W. (1979). Indecomposable representations of orders and Dynkin diagramm. Comptes rendus mathématiques de l'Académie des Sciences / Academy of Science, Ottawa 1, 91-94.
PUB | PDF
 
1979 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1781895 OA
Dlab, V., and Ringel, C. M. (1979). “A module theoretical interpretation of properties of the root systems” in Ring theory. Proceedings of the 1978 Antwerp Conference, Van Oystaeyen, F. ed. Lecture notes in pure and applied mathematics , vol. 51, (New York: Dekker), 435-451.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662854
Schoeller, W. (1979). ORIGIN OF THE ROTATIONAL BARRIER IN TRIMETHYLENE. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES 34, 858-861.
PUB | DOI | WoS
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663092
Müller, A., POHL, S., DARTMANN, M., COHEN, J. P., BENNETT, J. M., and KIRCHNER, R. M. (1979). CRYSTAL-STRUCTURE OF (NH4)2[MO3S(S2)6] CONTAINING THE NOVEL ISOLATED CLUSTER [MO3S13]2-. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION B-A JOURNAL OF CHEMICAL SCIENCES 34, 434-436.
PUB | DOI | WoS
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780277 OA
Elsner, L. (1979). On some algebraic problems in connection with general elgenvalue algorithms. Linear algebra and its applications 26, 123-138.
PUB | PDF | DOI | WoS
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662704
Bak, A., and Rehmann, U. (1979). Congruence Subgroup Problem for SLn >= 2 over a Skew Field. Comptes Rendues Hebdomadaires de Séances de l'Académie des Sciences. Série A 289, 151.
PUB | WoS
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784275 OA
Beyn, W. - J. (1979). The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation 33, 1213-1228.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784277 OA
Beyn, W. - J. (1979). Schwach majorisierende Elemente und die besonderen Monotonie-Eigenschaften von Randwertaufgaben zweiter Ordnung. Manuscripta mathematica 28, 317-336.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784278 OA
Beyn, W. - J. (1979). Die Konvergenz der diskreten Greenschen Funktionen beim gewöhnlichen Differenzenverfahren. Zeitschrift für angewandte Mathematik und Mechanik 59, T47-T49.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: frontiers

Export / Einbettung